MathSciNet Relay Station
MathSciNet bibliographic data
MR1501772 46B20 (47B38)
Hildebrandt, T. H. On bounded linear functional operations. Trans. Amer. Math. Soc. 36 (1934), no. 4, 868–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement